| Model Number |
SP-5663 |
| Medical Device Problem Codes |
Break (1069); Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopic colectomy, while closing the skin towards the end of the procedure, the tip of the needle broke and was retrieved.They used another suture to complete the case.There was no patient injury.